Alert archive / New York / Winter Storm Watches in 2018

Winter Storm Watch 7, NWS Buffalo, NY

November 25, 20187 counties in New York

NWS Buffalo, NY issued this winter storm watch at Nov 25, 2018, 2:07 PM EST for 7 counties in New York. It took effect at Nov 26, 2018, 10:00 PM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 25, 2018, 2:07 PM EST (19:07 UTC)
In effect from
Nov 26, 2018, 10:00 PM EST
Expired
Nov 26, 2018, 5:53 PM EST
In force
Issued by
NWS Buffalo, NY

Counties Cattaraugus County, NY, Chautauqua County, NY, Erie County, NY, Jefferson County, NY, Lewis County, NY, Oswego County, NY, Wyoming County, NY

The radar

The Buffalo radar (KBUF), 98 km from the middle of the area, began a volume at 19:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 7.1 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2018-11-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2018-11-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 121 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
687 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
121 m²/s²
0-3 km storm-relative helicity
203 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

050 
WWUS41 KBUF 251907
WSWBUF

URGENT - WINTER WEATHER MESSAGE
National Weather Service Buffalo NY
207 PM EST Sun Nov 25 2018

NYZ006>008-260400-
/O.NEW.KBUF.WS.A.0007.181127T1200Z-181128T2300Z/
Oswego-Jefferson-Lewis-
Including the cities of Oswego, Watertown, and Lowville
207 PM EST Sun Nov 25 2018

...WINTER STORM WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
WEDNESDAY AFTERNOON...

* WHAT...Heavy snow possible. Total snow accumulations of 8 to 16
  inches possible.

* WHERE...The Eastern Lake Ontario Region, mainly across higher
  terrain including the Tug Hill Plateau and far western 
  Adirondacks.

* WHEN...From Tuesday morning through Wednesday afternoon.

* ADDITIONAL DETAILS...Travel could be very difficult to 
  impossible. The hazardous conditions could impact the morning 
  or evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Begin needed preparations at home or with your vehicle. Travel
may become difficult, so plan accordingly.

&&

$$

Apffel
5 follow-up statements
785 
WWUS41 KBUF 260233
WSWBUF

URGENT - WINTER WEATHER MESSAGE
National Weather Service Buffalo NY
933 PM EST Sun Nov 25 2018

NYZ006>008-261445-
/O.CON.KBUF.WS.A.0007.181127T1200Z-181128T2300Z/
Oswego-Jefferson-Lewis-
Including the cities of Oswego, Watertown, and Lowville
933 PM EST Sun Nov 25 2018

...WINTER STORM WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH WEDNESDAY AFTERNOON...

* WHAT...Heavy snow possible. Total snow accumulations of 8 to 
  16 inches possible.

* WHERE...The Eastern Lake Ontario Region, mainly across higher 
  terrain including the Tug Hill Plateau and far western 
  Adirondacks.

* WHEN...From Tuesday morning through Wednesday afternoon.

* ADDITIONAL DETAILS...Travel could be very difficult to 
  impossible. The hazardous conditions could impact the morning 
  or evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Begin needed preparations at home or with your vehicle. Travel
may become difficult, so plan accordingly.

&&

$$
874 
WWUS41 KBUF 260840
WSWBUF

URGENT - WINTER WEATHER MESSAGE
National Weather Service Buffalo NY
340 AM EST Mon Nov 26 2018

NYZ012-019-020-085-261645-
/O.EXB.KBUF.WS.A.0007.181127T0300Z-181129T0000Z/
Wyoming-Chautauqua-Cattaraugus-Southern Erie-
Including the cities of Warsaw, Jamestown, Olean, Orchard Park, 
and Springville
340 AM EST Mon Nov 26 2018

...WINTER STORM WATCH IN EFFECT FROM THIS EVENING THROUGH
WEDNESDAY EVENING...

* WHAT...Heavy snow possible. Total snow accumulations of 10 to 18 
  inches possible. Winds could gust as high as 40 mph.

* WHERE...Wyoming, Chautauqua, Cattaraugus, and Southern Erie 
  counties.

* WHEN...From this evening through Wednesday evening.

* ADDITIONAL DETAILS...Travel could be very difficult to 
  impossible. The hazardous conditions could impact the morning 
  or evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Begin needed preparations at home or with your vehicle. Travel
may become difficult, so plan accordingly.

&&

$$

NYZ006>008-261645-
/O.CON.KBUF.WS.A.0007.181127T1200Z-181128T2300Z/
Oswego-Jefferson-Lewis-
Including the cities of Oswego, Watertown, and Lowville
340 AM EST Mon Nov 26 2018

...WINTER STORM WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH WEDNESDAY AFTERNOON...

* WHAT...Heavy snow possible. Total snow accumulations of 8 to 16
  inches possible.

* WHERE...The Eastern Lake Ontario Region, mainly across higher 
  terrain including the Tug Hill Plateau and far western 
  Adirondacks.

* WHEN...From Tuesday morning through Wednesday afternoon.

* ADDITIONAL DETAILS...Travel could be very difficult to 
  impossible. The hazardous conditions could impact the morning 
  or evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Begin needed preparations at home or with your vehicle. Travel
may become difficult, so plan accordingly.

&&

$$

Thomas
901 
WWUS41 KBUF 261616
WSWBUF

URGENT - WINTER WEATHER MESSAGE
National Weather Service Buffalo NY
1116 AM EST Mon Nov 26 2018

NYZ012-019-020-085-270030-
/O.CON.KBUF.WS.A.0007.181127T0300Z-181129T0000Z/
Wyoming-Chautauqua-Cattaraugus-Southern Erie-
Including the cities of Warsaw, Jamestown, Olean, Orchard Park, 
and Springville
1116 AM EST Mon Nov 26 2018

...WINTER STORM WATCH REMAINS IN EFFECT FROM 10 PM EST THIS
EVENING THROUGH WEDNESDAY EVENING...

* WHAT...Heavy snow possible. Total snow accumulations of 10 to 
  18 inches possible. Winds could gust as high as 40 mph.

* WHERE...Wyoming, Chautauqua, Cattaraugus, and Southern Erie 
  counties.

* WHEN...From this evening through Wednesday evening.

* ADDITIONAL DETAILS...Travel could be very difficult to 
  impossible. The hazardous conditions could impact the morning 
  or evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Begin needed preparations at home or with your vehicle. Travel
may become difficult, so plan accordingly.

&&

$$

NYZ006>008-270030-
/O.CON.KBUF.WS.A.0007.181127T1200Z-181128T2300Z/
Oswego-Jefferson-Lewis-
Including the cities of Oswego, Watertown, and Lowville
1116 AM EST Mon Nov 26 2018

...WINTER STORM WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH WEDNESDAY AFTERNOON...

* WHAT...Heavy snow possible. Total snow accumulations of 8 to 
  16 inches possible.

* WHERE...The Eastern Lake Ontario Region, mainly across higher 
  terrain including the Tug Hill Plateau and far western 
  Adirondacks.

* WHEN...From Tuesday morning through Wednesday afternoon.

* ADDITIONAL DETAILS...Travel could be very difficult to 
  impossible. The hazardous conditions could impact the morning 
  or evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Begin needed preparations at home or with your vehicle. Travel
may become difficult, so plan accordingly.

&&

$$
606 
WWUS41 KBUF 261900
WSWBUF

URGENT - WINTER WEATHER MESSAGE
National Weather Service Buffalo NY
200 PM EST Mon Nov 26 2018

NYZ012-019-020-085-270300-
/O.UPG.KBUF.WS.A.0007.181127T0300Z-181129T0000Z/
/O.NEW.KBUF.WS.W.0010.181127T0500Z-181128T2300Z/
Wyoming-Chautauqua-Cattaraugus-Southern Erie-
Including the cities of Warsaw, Jamestown, Olean, Orchard Park, 
and Springville
200 PM EST Mon Nov 26 2018

...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM
EST WEDNESDAY...

* WHAT...Heavy lake effect snow expected. Total snow accumulations
  of 10 to 20 inches expected in the most persistent lake snows. 
  Winds gusting as high as 35 mph.

* WHERE...Wyoming, Chautauqua, Cattaraugus, and Southern Erie
  counties, mainly higher terrain. 

* WHEN...From midnight tonight to 6 PM EST Wednesday.

* ADDITIONAL DETAILS...Travel could be very difficult to 
  impossible. Areas of blowing snow could significantly reduce 
  visibility. The hazardous conditions could impact the morning 
  or evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy snow will fall in relatively narrow bands. If traveling, be
prepared for rapidly changing road conditions and visibilities.

Submit snow reports through our website or social media.

&&

Experimental content below...do not use operationally
Please see below links for more information on this experiment
http://www.weather.gov/buf/polygon_pdd
http://www.nws.noaa.gov/os/notification/
pns15lake_effect_snowaaa.htm
To view the experimental polygons please see:
http://www.weather.gov/buf/lespolygon
COORD...4252 7831 4269 7826 4281 7836 4275 7867 
        4256 7897 4225 7976 4199 7977 4211 7906 
TIME Y18M11D27T0500Z-Y18M11D28T1100Z
COORD...4240 7840 4271 7826 4277 7845 4248 7886 
        4219 7973 4199 7977 4199 7900 4225 7875 
TIME Y18M11D28T1100Z-Y18M11D28T2300Z

$$

NYZ006>008-270300-
/O.CON.KBUF.WS.A.0007.181127T1200Z-181128T2300Z/
Oswego-Jefferson-Lewis-
Including the cities of Oswego, Watertown, and Lowville
200 PM EST Mon Nov 26 2018

...WINTER STORM WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH WEDNESDAY AFTERNOON...

* WHAT...Heavy snow possible. Total snow accumulations of 5 to 
  10 inches possible.

* WHERE...The Eastern Lake Ontario Region, mainly across higher 
  terrain including the Tug Hill Plateau and far western 
  Adirondacks.

* WHEN...From Tuesday morning through Wednesday afternoon.

* ADDITIONAL DETAILS...Travel could be very difficult. The 
  hazardous conditions could impact the morning or evening 
  commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Begin needed preparations at home or with your vehicle. Travel
may become difficult, so plan accordingly.

&&

$$

Zaff
931 
WWUS41 KBUF 262253
WSWBUF

URGENT - WINTER WEATHER MESSAGE
National Weather Service Buffalo NY
553 PM EST Mon Nov 26 2018

NYZ012-019-020-085-270700-
/O.CON.KBUF.WS.W.0010.181127T0500Z-181128T2300Z/
Wyoming-Chautauqua-Cattaraugus-Southern Erie-
Including the cities of Warsaw, Jamestown, Olean, Orchard Park, 
and Springville
553 PM EST Mon Nov 26 2018

...WINTER STORM WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 6 PM EST WEDNESDAY...

* WHAT...Heavy lake effect snow expected. Total snow 
  accumulations of 10 to 20 inches expected in the most 
  persistent lake snows. Winds gusting as high as 35 mph.

* WHERE...Wyoming, Chautauqua, Cattaraugus, and Southern Erie 
  counties, mainly higher terrain.

* WHEN...From midnight tonight to 6 PM EST Wednesday.

* ADDITIONAL DETAILS...Travel could be very difficult to 
  impossible. Areas of blowing snow could significantly reduce 
  visibility. The hazardous conditions could impact the morning 
  or evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy snow will fall in relatively narrow bands. If traveling, be
prepared for rapidly changing road conditions and visibilities.

Submit snow reports through our website or social media.

&&

Experimental content below...do not use operationally
Please see below links for more information on this experiment
http://www.weather.gov/buf/polygon_pdd
http://www.nws.noaa.gov/os/notification/
pns15lake_effect_snowaaa.htm
To view the experimental polygons please see:
http://www.weather.gov/buf/lespolygon
COORD...4252 7831 4269 7826 4281 7836 4275 7867 
        4256 7897 4225 7976 4199 7977 4211 7906 
TIME Y18M11D27T0500Z-Y18M11D28T1100Z
COORD...4240 7840 4271 7826 4277 7845 4248 7886 
        4219 7973 4199 7977 4199 7900 4225 7875 
TIME Y18M11D28T1100Z-Y18M11D28T2300Z

$$

NYZ006>008-270700-
/O.UPG.KBUF.WS.A.0007.181127T1200Z-181128T2300Z/
/O.NEW.KBUF.WW.Y.0067.181127T0500Z-181128T2300Z/
Oswego-Jefferson-Lewis-
Including the cities of Oswego, Watertown, and Lowville
553 PM EST Mon Nov 26 2018

...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO
6 PM EST WEDNESDAY...

* WHAT...Snow expected. Total snow accumulations by Wednesday
  afternoon will range from 4 to 8 inches, with up to 10 inches at
  higher elevations including the Tug Hill Plateau and western
  Adirondacks. 

* WHERE...The Eastern Lake Ontario Region.

* WHEN...From midnight tonight to 6 PM EST Wednesday.

* ADDITIONAL DETAILS...Travel could be very difficult. The 
  hazardous conditions could impact the morning or evening 
  commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Periods of snow will result in snow covered roads and limited
visibilities. Slow down and use caution while driving.

Submit snow reports through our website or social media.

&&

$$

What forecasters said that day

The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this winter storm watch went out at Nov 25, 12:48 PM EST, 1 hour 19 minutes earlier.

Area forecast discussion, Nov 25, 12:48 PM EST, 1 hour 19 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
1248 PM EST Sun Nov 25 2018

.SYNOPSIS...
Areas of drizzle will continue through early this evening,
especially across the higher terrain east of the lakes. Low pressure
will move across the area Monday and produce occasional showers.
This low will then stall over New England and southern Quebec Monday
night through Wednesday, with the arrival of colder air allowing
rain to change to snow. The snow may become heavy at times across
the higher terrain southeast of Lake Erie and east of Lake Ontario
due to enhancement from upslope flow and the lakes.

&&

.NEAR TERM /THROUGH MONDAY/...
Westerly flow of marginally cold air will continue to produce a few
scattered lake enhanced rain showers and areas of drizzle east of
Lake Ontario, with some patchy drizzle also across the higher
terrain of the western Southern Tier and western Finger Lakes. All
of this will end later this afternoon and evening as the field of
low level moisture becomes more shallow. Otherwise plenty of clouds
will remain in place this afternoon and evening with low level
moisture trapped beneath a subsidence inversion. Temperatures will
remain nearly steady through the rest of today, with mid 40s on the
lake plains and upper 30s to lower 40s across higher terrain.

A weak surface ridge will be in place through the first half of
tonight from the Mid Atlantic to the eastern Great Lakes, keeping
benign weather in place. The ridge will drift to the eastern
seaboard late tonight. The low stratus will eventually begin to
erode overnight, only to be replaced by thickening clouds ahead of
the next system. The extensive cloud cover will not allow for much
temperature drop tonight, with lows in the mid to upper 30s in most
locations.

Surface low pressure will move to northern Indiana before daybreak
Monday, then move to near the western end of Lake Ontario by late
afternoon. A progressive mid level closed low will take a similar
track. A wing of strong warm advection and isentropic upglide will
move quickly into Western NY late tonight, after 08Z. This will
allow some light showers to break out across Western NY before
daybreak. The showers will quickly grow in areal coverage and spread
northeast across the area Monday morning with ongoing isentropic
upglide, and increasing ascent from DPVA and low level jet forcing
ahead of the mid level closed low. The steadiest rain will move
across Western NY in the morning, reaching over and east of Lake
Ontario by the afternoon. Following the steady rain, abundant
moisture and weaker forcing will still support a few more showers
across Western NY in the afternoon. Rainfall amounts will generally
be a quarter to half inch with this system.

High temperatures will range from the mid 40s on the lake plains to
around 40 on the higher hills.

&&

.SHORT TERM /MONDAY NIGHT THROUGH TUESDAY NIGHT/...
The surface low will slow in forward motion Monday as it moves from
northwest Ohio across Lake Erie into southern Ontario. A surface
warm front will lift north across the area early Monday bringing a
period of widespread rain. As the low pressure system moves
northwest of the area, a cold front will sweep east across the
region late Monday afternoon. Most areas will stay rain, but we
will start to transition from rain to a rain/wet snow mix over
higher terrain Monday evening as colder air arrives.

Expectation is for the synoptic snow to gradually taper off west to
east Monday night. Colder air will continue to deepen and this will
allow any remaining rain showers to change to snow during the course
of the night. The cold advection will lead to more pronounced lake
enhanced snows east of Lake Erie, and eventually the Tug Hill
region as we progress through the night. A few inches of snow
could fall in these areas.

Tuesday and Tuesday night, the system will transition into a lake
effect snow event in favored westerly flow areas. Lake effect
parameters appear to be improving during this period. Flow is
expected to become well aligned from the west and this could set up
nice plumes of lake snow east of both lakes. A little early to pin
down exact amounts, but a significant lake event is possible during
this time.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
The Long Term continues to highlight below normal temperatures with
a prolonged period of snow showers. A large closed low will be
tracking across the Northeast Wednesday-Thursday night. A
westerly flow is likely Wednesday with lake effect snow showers
ongoing east of Lake Erie and Lake Ontario. This will likely
bring significant snowfall accumulations across the higher
terrain of the western Southern Tier and Southern Erie and
Wyoming counties as well as the Tug Hill Plateau. While cold
temperatures and synoptic moisture stay in place into Thursday,
a passing surface trough will likely cause winds to become more
northwesterly and lake effect bands to shift south and become
multiple bands especially across Lake Erie.

High pressure will move into the Great Lakes region Thursday
night-Friday. Lake snows will taper off but likely still be
around during this time.

Temperatures will be well below normal with daytime highs in
the low to mid 30's and nighttime lows in the 20's and teens at
higher elevations.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
Steadier rain showers and areas of drizzle will continue this
afternoon east of Lake Ontario from weak lake instability and
upslope flow. Some patchy drizzle will also continue across the
higher terrain of the western Southern Tier and western Finger
Lakes. This will produce spotty MVFR VSBY. All of the drizzle will
slowly end from west to east late this afternoon and evening as the
low level moisture becomes more shallow. MVFR CIGS will dominate
through this evening, with some patchy IFR across higher terrain.

CIGS will improve to a mix of VFR and MVFR overnight as the low
level moisture begins to thin. Showers will develop across Western
NY after about 08Z, then quickly spread northeast across the rest of
the area Monday morning. VSBY will deteriorate from VFR to MVFR a
few hours after the showers begin and the low levels saturate. A few
pockets of moderate rain may bring brief periods of IFR VSBY. CIGS
will deteriorate to MVFR at lower elevations with some IFR across
higher terrain on Monday.

Outlook...

Monday night...MVFR/IFR with rain showers changing to snow.
Tuesday and Wednesday...MVFR/IFR in snow, heaviest across the
higher terrain east and southeast of the lakes. Snow may mix with
rain at lower elevations.
Thursday...VFR/MVFR, except IFR in lake effect snow showers
southeast of the lakes.
Friday...MVFR with a chance of rain/snow showers.

&&

.MARINE...
West winds around 15 knots will continue to produce choppy
conditions on Lakes Erie and Ontario through the rest of the
afternoon, with winds and waves just below Small Craft Advisory
criteria. A weak ridge of high pressure will bring a brief period of
light winds tonight.

Low pressure will then move just north of the lakes Monday and
Monday night. East winds will increase on Lake Ontario ahead of the
system by early Monday morning, possibly producing Small Craft
Advisory conditions on the west half of the lake. Winds will then
swing around to the west and increase Monday night and Tuesday in
the wake of the low. This will produce high end Small Craft Advisory
conditions on both lakes Erie and Ontario, eventually becoming
northwest by Wednesday.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...None.

&&

SYNOPSIS...Hitchcock
NEAR TERM...Hitchcock
SHORT TERM...TMA
LONG TERM...HSK
AVIATION...Hitchcock
MARINE...Hitchcock
Hazardous weather outlook, Nov 25, 5:02 AM EST, 9 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
502 AM EST Sun Nov 25 2018

NYZ001>005-010-011-013-014-261015-
Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Northern Erie-Genesee-
Livingston-Ontario-
502 AM EST Sun Nov 25 2018

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ012-019>021-085-261015-
Wyoming-Chautauqua-Cattaraugus-Allegany-Southern Erie-
502 AM EST Sun Nov 25 2018

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

A prolonged period of cold, westerly flow may result in significant
lake effect snow across the higher terrain of the western Southern
Tier, Southern Erie, and Wyoming counties Tuesday into Wednesday
night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ006>008-261015-
Oswego-Jefferson-Lewis-
502 AM EST Sun Nov 25 2018

This Hazardous Weather Outlook is for portions of central New York.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

A prolonged period of cold, westerly flow may result in significant
lake effect snow east of Lake Ontario especially on the Tug Hill
Plateau Monday night into Wednesday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ042>045-062>065-261015-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
502 AM EST Sun Nov 25 2018

This Hazardous Weather Outlook is for portions of Lake Erie and Lake
Ontario.

.DAY ONE...Today and tonight.

The probability of widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

As a deepening area of low pressure passes near the Eastern Great
lakes Monday and early Tuesday, winds may reach gale force.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LOZ030-SLZ022-024-261015-
Lower Niagara River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
502 AM EST Sun Nov 25 2018

This Hazardous Weather Outlook is for portions of Lake Ontario and
Saint Lawrence River.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 25, 2:44 PM ESTGale WatchBUF19 hr
Nov 25, 2:44 PM ESTSmall Craft AdvisoryBUF28 hr

Nearby

Winter Storm Watches in New York, 2018Every winter storm watch in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.